Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The independence of game theory of utility theory


Author: Bezalel Peleg
Journal: Bull. Amer. Math. Soc. 72 (1966), 995-999
MathSciNet review: 0215623
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. von Neumann and O. Morgenstern, Theory of games and economic behavior, Princeton Univ. Press, Princeton, N. J., 1943, 3rd ed., 1953.
  • 2. John Nash, Non-cooperative games, Ann. of Math. (2) 54 (1951), 286–295. MR 0043432
  • 3. R. J. Aumann, Utility theory without the completeness axiom, Econometrica 30 (1962), 445-462.
  • 4. Bezalel Peleg, Equilibrium points for open acyclic relations, Canad. J. Math. 19 (1967), 366–369. MR 0209017
  • 5. M. Hausner, Multidimensional utilities, Decision processes, Wiley, New York, 1954, pp. 167-180.
  • 6. R. Duncan Luce and Howard Raiffa, Games and decisions: introduction and critical survey, John Wiley & Sons, Inc., New York, N. Y., 1957. A study of the Behavioral Models Project, Bureau of Applied Social Research, Columbia University;. MR 0087572
  • 7. R. J. Aumann and B. Peleg, Von Neumann-Morgenstern solutions to co-operative games without side payments, Bull. Amer. Math. Soc. 66 (1960), 173–179. MR 0120045, 10.1090/S0002-9904-1960-10418-1
  • 8. L. S. Shapley and M. Shubik, The core of an economy with nonconvex preferences, The Rand Corporation, Santa Monica, California, R-M=3518-PR, 1963.
  • 9. Robert J. Aumann and Michael Maschler, The bargaining set for cooperative games, Advances in Game Theory, Princeton Univ. Press, Princeton, N.J., 1964, pp. 443–476. MR 0176842
  • 10. L. S. Shapley, A value for 𝑛-person games, Contributions to the theory of games, vol. 2, Annals of Mathematics Studies, no. 28, Princeton University Press, Princeton, N. J., 1953, pp. 307–317. MR 0053477
  • 11. M. Davis and M. Maschler, The kernel of a cooperative game, Econometric Research Program R-M 58, Princeton University, Princeton, N. J., 1963.
  • 12. G. Debreu and H. Scarf, A limit theorem on the core of an economy, International Economic Review, 4 (1963), 235-246.
  • 13. Robert J. Aumann, Markets with a continuum of traders, Econometrica 32 (1964), 39–50. MR 0172689


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11615-4